# SDR FDEA2018052191261

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312500069
- Condition: Worn
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DUMMY SEAT TRACK INSPECTION EO 6-5310-7-3322,  FOUND THE SEAT TRACK AT FR 54.1, Y2462 WORN BEYOND ALLOWABLE LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21, AND SRM 53-15-16.  MAJOR REPAIR.
